# SDR CALA2013112693282

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 82,489 hours, 24,964 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT ROWS 33 LT & 2 RT ARE INOPERATIVE.  RELAMPED AISLE LIGHTS AT SEAT ROWS 33 LT & 2 RT IAW B757 AMM 33-51-05, OPERATIONS CHECKED NORMAL.
